Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 23, Number 3

All articles in this issue are freely accessible.

The rate of convergence in the method of alternating projections
C. Badea, S. Grivaux and V. Müller.
St. Petersburg Math. J. 23 (2012), 413-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896163
On primitively 2-universal quadratic forms
N. V. Budarina.
St. Petersburg Math. J. 23 (2012), 435-458
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896164
The Poisson model of the Fock space and representations of current groups
A. M. Vershik and M. I. Graev.
St. Petersburg Math. J. 23 (2012), 459-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896165
Monodromy zeta-function of a polynomial on a complete intersection, and Newton polyhedra
G. G. Gusev.
St. Petersburg Math. J. 23 (2012), 511-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896166
Parabolic equations with variably partially VMO coefficients
H. Dong.
St. Petersburg Math. J. 23 (2012), 521-539
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896169
Conway polynomial and Magnus expansion
S. V. Duzhin.
St. Petersburg Math. J. 23 (2012), 541-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896167
Average number of local minima for three-dimensional integral lattices
A. A. Illarionov.
St. Petersburg Math. J. 23 (2012), 551-570
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896168
Asymptotic formulas for trapped modes and for eigenvalues below the threshold of the continuous spectrum of a waveguide with a thin screening barrier
S. A. Nazarov.
St. Petersburg Math. J. 23 (2012), 571-601
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896170
Geometry of root elements in groups of type $\mathrm E_{6}$
I. M. Pevzner.
St. Petersburg Math. J. 23 (2012), 603-635
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2896171
American Mathematical Society